Couldn't find what you looking for?

TRY OUR SEARCH!

i am on my 4th week (placebo week) of birth control, and this is my first month ever on birth control. on my 3rd placebo pill day, i got my period which was nice since i was always late before i had started the pill.

i also had no premenstrual symptoms, another good thing

but..

my period is just as heavy as any other month. i also have cramps and headaches, as any other month. wasn't this supposed to subside on the pill? i feel like the pill didn't work for me, like i ovulated as usual and had a normal menstrual period. i don't know what to think. what do you guys think? this doesn't feel like a ''withdrawl'' bleed to me!

i'm on marvelon 28. i've taken the 21 hormone pills perfectly, within SECONDS.

thanks for your help.

Loading...

different oral contraceptives have different effects on everyone. it may still be too soon to tell or you may need a higher dose birth control. your doctor can better help you find the birth control pill that is right for you.
Reply

Loading...